# SDR USAAD00057

- Difficulty date: April 19, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR - THE UNDER SEAT LOW LEVEL EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES.  (M)
